# SDR QXEA2017042000296

- Difficulty date: April 20, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 18,124 hours, 19,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Detached
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK THROUGH,  FOUND THREE PIECES OF EMERGENCY LIGHT STRIPS DETACHED FROM FLOOR NEAR MCD AND FWD GALLEY AREA,  SECURED THE LIGHT.
